# SDR 2000ZZZM192

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 164
- Part time: 77,354 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-3 CHECK, FOUND 1.3125 INCH LONG CRACK IN LOWER SPAR CAP, LEFT SIDE STATION 164.  DETECTED BY EDDY CURRENT.  INSTALLED DOUBLER PER JO60271-503 DRAWING/EO 577D348.  (M)
